The asymptotic distribution of power spectra in dynamic econometric models
Starting from a consistent and asymptotically normally distributed structural estimate of a dynamic econometric model, this paper provides an analytical derivation of the asymptotic distribution of spectra and cross spectra of the jointly dependent variables. A numerical example is provided on the Klein-I model estimated by Full Information Maximum Likelihood.
|Date of creation:||1979|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bianchi, Carlo & Calzolari, Giorgio & Corsi, Paolo, 1979. "A Note on the Numerical Results by Goldberger, Nagar, and Odeh," Econometrica, Econometric Society, vol. 47(2), pages 505-06, March.
- Howrey, E Philip & Klein, Lawrence R, 1972. "Dynamic Properties of Nonlinear Econometric Models," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(3), pages 599-618, October.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:24460. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.